# SDR HNA2008F00023

- Difficulty date: June 19, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Inoperative
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER WOULD NOT ARM DURING TAKEOFF.  RETRIMMED BOTH ENGINES AUTOFEATHER ARMED AT 40 DEGREES OF P/LEVER ANGLE WITH A TORQUE OF 74 PERCENT.  OPS CHECK GOOD.  (K)
